RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1234–1244 (Mi zvmmf6610)  

This article is cited in 1 scientific paper (total in 1 paper)

Variational-difference methods for solving the first boundary value problem for the biharmonic equation

L. A. Oganesyan

Leningrad

Full text: PDF file (940 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 187–199

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N22; Secondary 65N30
Received: 10.06.1971

Citation: L. A. Oganesyan, “Variational-difference methods for solving the first boundary value problem for the biharmonic equation”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1234–1244; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 187–199

Citation in format AMSBIB
\Bibitem{Oga72}
\by L.~A.~Oganesyan
\paper Variational-difference methods for solving the first boundary value problem for the biharmonic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1234--1244
\mathnet{http://mi.mathnet.ru/zvmmf6610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0353697}
\zmath{https://zbmath.org/?q=an:0325.65047}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 187--199
\crossref{https://doi.org/10.1016/0041-5553(72)90011-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6610
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. Yu. G. Dadayan, “Variatsionno-raznostnye skhemy na pokoordinatno sguschayuschikhsya setkakh dlya bigarmonocheskogo uravneniya”, Uch. zapiski EGU, ser. Fizika i Matematika, 2006, no. 1, 29–36  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:154
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020